Only on one tablet daily to start. My fingers and feet hurt to move. Some swelling in ankles. D.T.
Yes, joint pain and swelling is a extremely common side effect of Belviq. If it is something that is really causing you troubles I suggest talking to the prescribing doctor to switch the medication to something else. Hope this helped :)
Not so much swelling but I found my back pain has been slightly exacerbated. I counter this with stretching and walking as well as ibuprofen. Not many pains or aches that I've noted while on Belviq have not responded well to those 3 measures, including the headaches I had the first week.
It hasn't stopped me from taking the medication, because I have been successful in losing weight and one of the top motivators for me to start Belviq was my back pain that was progressively worsening as my weight went up and my belly went out.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2010 • 1 answer
Updated 13 Aug 2016 • 2 answers
Updated 22 Jan 2017 • 4 answers
Updated 21 Aug 2017 • 1 answer
Updated 9 Aug 2018 • 1 answer